# SDR 95ZZZM145

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 314
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Part number: F96GA0102
- Condition: Shorted
- Location: Flt Deck
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4519 - CLE - CREW REPORT LANDING GEAR WOULD NOT EXTEND WHEN SELECTED.  CREW USED EMERGENCY EXTENSION SYSTEM.  REPLACED LANDING GEAR SELECTOR HANDLE.
